# SDR MASA2011092663749

- Difficulty date: September 24, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,817 hours, 31,171 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE TEMP MONITORING SYSTEM INTERMITENT.   CLEANED SOOT FROM BRAKE TEMP CONNECTOR.
